Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 23, 2014, 03:46:04 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 635777
  • Total Topics: 48235
  • Online Today: 199
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 161
Total: 166

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Meds and exercise  (Read 703 times)

0 Members and 1 Guest are viewing this topic.

Offline GSOgymrat

  • Member
  • Posts: 5,009
  • HIV+ since 1993. INTJ
Meds and exercise
« on: May 15, 2013, 07:57:26 PM »
I have been taking Reyataz, Epzicom and Norvir for a couple of years and had not noticed any side effects. Recently I hired a personal trainer who has been guiding me through Crossfit training, which is really intense. When I first started the training I experienced dizziness and feeling lightheaded and assumed it was due to being out of shape. As the training progressed I realized it didn't feel like normal fatigue. I had a complete physical before starting this program so I was pretty sure there was nothing seriously wrong with my heart, blood sugar, etc. but I couldn't figure out what was going on. I take my meds with breakfast but one morning woke up late and went to training before breakfast. No dizziness. My trainer even commented how improved I was that day. From experimenting I have discovered that I can't do strenuous exercise within 3 hours of taking my meds without the room spinning. I had never noticed this before because prior to this trainer I had always exercised in the afternoon.

So if you find yourself feeling off while exercising consider when you are taking your meds.

Offline Valmont

  • Member
  • Posts: 332
Re: Meds and exercise
« Reply #1 on: May 15, 2013, 11:53:44 PM »
I always found Crossfit particularly heavy, I don`t think it has anything in relation with meds, I think the mental aspect had a lot of importance with the performances, also the way how you feel physically...  I take my meds in the night, I`ve never trained crossfit before my diagnozised but clearly all my life I had better performances in the afternoon than in the morning, meds have not changed anything, alimentation, stress and rest are some more important in my personnal opinion in regard to my performances...
Apr 2011: Diagnotized
Jun 2011: CD4: 504  VL: 176.000
Dic 2011: CD4: 714  VL: 95.000
May 2012: CD4: 395 VL: 67.000
Jun 2012: CD4: 367
Agu 2012: Starting Emtricitabine 200 mg / Tenofovir 300 mg and Efavirenz 600 mg (2 pills) different brands or VIRADAY/ATRIPLA/Mylan....
Sep 2012: VL: 138
Dic 2012: CD4: 708 VL: <34  %CD4: 32%
Jan 2013: CD4: 707 VL: <20
May 2013: CD4: 945 VL: <34 %CD4: 33%
Agu 2013: CD4: 636 VL: <34 %CD4: 50%
Dic 2013: Latent TB, started Isoniazid

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.